Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 178, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 11:56 PM CDT for Lincoln County, Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2014, 11:56 PM CDT (04:56 UTC)
- Expired
- Jun 21, 2014, 12:45 AM CDT
- In force
- 49 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.9 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2673 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
268 WUUS53 KLBF 210456 SVRLBF NEC111-210545- /O.NEW.KLBF.SV.W.0178.140621T0456Z-140621T0545Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1156 PM CDT FRI JUN 20 2014 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 1245 AM CDT * AT 1148 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... LAKE MALONEY STATE RECREATION AREA AND MAXWELL. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 184 AND 196. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 68 AND 79. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4109 10042 4091 10043 4090 10093 4107 10095 TIME...MOT...LOC 0456Z 275DEG 9KT 4100 10082 HAIL...1.00IN WIND...<50MPH $$ CDC
3 follow-up statements
565 WWUS53 KLBF 210519 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1219 AM CDT SAT JUN 21 2014 NEC111-210545- /O.CON.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/ LINCOLN NE- 1219 AM CDT SAT JUN 21 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LINCOLN COUNTY UNTIL 1245 AM CDT... AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... AREAS SOUTHEAST OF LAKE MALONEY. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 68 AND 78. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS! && LAT...LON 4090 10080 4108 10081 4109 10042 4091 10043 TIME...MOT...LOC 0517Z 279DEG 11KT 4098 10071 HAIL...1.00IN WIND...<50MPH $$
792
WWUS53 KLBF 210523
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1223 AM CDT SAT JUN 21 2014
NEC111-210545-
/O.CON.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/
LINCOLN NE-
1223 AM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 1245 AM CDT...
AT 1216 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE MALONEY
STATE RECREATION AREA...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AREAS OF SOUTHEAST LINCOLN COUNTY...ALONG AND SOUTH OF INTERSTATE 80
AND EAST OF HIGHWAY 83.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 186 AND 195.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4090 10074 4107 10074 4109 10042 4091 10043
TIME...MOT...LOC 0523Z 279DEG 11KT 4098 10069
HAIL...1.00IN
WIND...60MPH
$$
CDC931 WWUS53 KLBF 210541 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1241 AM CDT SAT JUN 21 2014 NEC111-210551- /O.EXP.KLBF.SV.W.0178.000000T0000Z-140621T0545Z/ LINCOLN NE- 1241 AM CDT SAT JUN 21 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY WILL EXPIRE AT 1245 AM CDT/1145 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4090 10074 4107 10074 4109 10042 4091 10043 TIME...MOT...LOC 0541Z 279DEG 11KT 4097 10062 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:30 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 20, 6:30 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 630 PM CDT FRI JUN 20 2014 .SYNOPSIS... ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48. QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND EVENING HOURS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE. BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 245 PM CDT FRI JUN 20 2014 UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER 06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST. MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE 70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF THUNDERSTORMS RETAINED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 629 PM CDT FRI JUN 20 2014 A CLUSTER OF THUNDERSTORMS IN CENTRAL AND SOUTHWEST NEBRASKA WILL MOVE INTO BBW 00-01Z. THIS CLUSTER OF STORMS IS LIKELY TO PRODUCE HAIL OF AT LEAST 3/4 INCH DIAMETER...POSSIBLY LARGER THAN AN INCH AND A HALF. IN THE REST OF THE AREA...ISOLATED THUNDERSTORMS WILL CONTINUE IN CENTRAL AND SOUTHWEST NEBRASKA UNTIL 06Z. STORMS IN NORTHWEST KANSAS WILL MOVE UP INTO SOUTHWEST NEBRASKA BETWEEN LXN AND LBF AROUND 02Z BUT...WITH COVERAGE LESS THAN 40 PERCENT... INCLUSION IN THE TERMINAL FORECAST FOR LBF IS NOT WARRANTED AT THIS TIME. THUNDERSTORMS ARE AGAIN EXPECTED SATURDAY AFTERNOON...STARTING WEST OF VTN-LBF 18-21Z AND SPREADING TO ANW-BBW 21-24Z. COVERAGE IS STILL EXPECTED TO BE LESS THAN 40 PERCENT...SO THEY WILL NOT BE INCLUDED IN THE TERMINAL FORECASTS FOR VTN OR LBF. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...POWER SHORT TERM...MASEK LONG TERM...POWER AVIATION...SPRINGER
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 313 PM CDT FRI JUN 20 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-212015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED FLOODING WILL ALSO BE A CONCERN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL ARE POSSIBLE. SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALL ARE POSSIBLE. THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jun 20, 11:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1120 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM HAIL 8 NE ANSLEY 41.37N 99.27W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0250 PM HAIL 7 ENE ANSLEY 41.33N 99.26W
06/20/2014 E1.25 INCH CUSTER NE PUBLIC
0541 PM HAIL 7 ENE NORTH PLATTE 41.17N 100.65W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0600 PM HAIL 10 N MAXWELL 41.22N 100.53W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0625 PM HAIL 11 NW CALLAWAY 41.40N 100.07W
06/20/2014 E1.25 INCH CUSTER NE PUBLIC
0639 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 E1.50 INCH LINCOLN NE TRAINED SPOTTER
0650 PM TSTM WND GST 13 N BRADY 41.21N 100.37W
06/20/2014 E70.00 MPH LINCOLN NE PUBLIC
0702 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 M1.50 INCH LINCOLN NE TRAINED SPOTTER
0706 PM HAIL 24 S ARNOLD 41.08N 100.19W
06/20/2014 E1.75 INCH CUSTER NE PUBLIC
0709 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 M1.75 INCH LINCOLN NE TRAINED SPOTTER
0710 PM HAIL 9 NE NORTH PLATTE 41.22N 100.65W
06/20/2014 E0.88 INCH LINCOLN NE PUBLIC
0723 PM HAIL 22 S ARNOLD 41.11N 100.19W
06/20/2014 E2.75 INCH CUSTER NE STORM CHASER
0725 PM TSTM WND DMG 12 S MAYWOOD 40.48N 100.62W
06/20/2014 FRONTIER NE PUBLIC
OVERTURNED IRRIGATION PIVOT.
0729 PM HAIL 5 S MAYWOOD 40.59N 100.62W
06/20/2014 E1.00 INCH FRONTIER NE PUBLIC
0735 PM HAIL HALSEY 41.90N 100.27W
06/20/2014 E1.75 INCH BLAINE NE LAW ENFORCEMENT
0739 PM HAIL 3 NNW HALSEY 41.94N 100.29W
06/20/2014 E1.50 INCH THOMAS NE PUBLIC
0739 PM HAIL 3 NNW HALSEY 41.94N 100.29W
06/20/2014 E1.50 INCH THOMAS NE PUBLIC
0739 PM HAIL 3 N HALSEY 41.95N 100.27W
06/20/2014 E1.50 INCH BLAINE NE PUBLIC
0745 PM HAIL MAXWELL 41.08N 100.53W
06/20/2014 E1.00 INCH LINCOLN NE TRAINED SPOTTER
0745 PM HAIL 9 E WESTERVILLE 41.40N 99.22W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0748 PM HAIL 12 SSW NORTH PLATTE 40.97N 100.86W
06/20/2014 E1.00 INCH LINCOLN NE PUBLIC
0750 PM HAIL 12 S NORTH PLATTE 40.96N 100.77W
06/20/2014 E1.25 INCH LINCOLN NE PUBLIC
0801 PM HAIL 14 WSW OCONTO 41.06N 100.01W
06/20/2014 E1.75 INCH CUSTER NE PUBLIC
QUARTER TO GOLF BALL SIZE HAIL FOR THE LAST HALF HOUR AT
LOCATION. DITCHES FULL OF WATER DUE TO HEAVY RAIN.
0815 PM TSTM WND GST 7 E MOOREFIELD 40.69N 100.27W
06/20/2014 E60.00 MPH FRONTIER NE PUBLIC
0825 PM HAIL ANSLEY 41.29N 99.38W
06/20/2014 E1.00 INCH CUSTER NE TRAINED SPOTTER
0830 PM HAIL 6 SE OCONTO 41.08N 99.68W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0842 PM HAIL 5 SSW CHAMBERS 42.14N 98.79W
06/20/2014 E1.00 INCH HOLT NE PUBLIC
0843 PM TSTM WND GST 9 S EUSTIS 40.53N 100.03W
06/20/2014 E70.00 MPH FRONTIER NE TRAINED SPOTTER
0920 PM HAIL 5 N WALLACE 40.91N 101.16W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0926 PM HAIL 9 SSW MASON CITY 41.10N 99.36W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
1019 PM HAIL 2 SSE HERSHEY 41.13N 100.99W
06/20/2014 E0.88 INCH LINCOLN NE TRAINED SPOTTER
&&
SPRINGERLocal storm report, Jun 20, 11:25 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM TSTM WND GST 2 W BROKEN BOW 41.41N 99.68W
06/20/2014 E50.00 MPH CUSTER NE CO-OP OBSERVER
WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE HAIL AND HEAVY
RAINS.
1025 AM HAIL 13 ENE BROKEN BOW 41.48N 99.41W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
QUARTER SIZE HAIL WITH WIND GUSTS AROUND 30 TO 35 MPH.
1050 AM HAIL 6 S COMSTOCK 41.47N 99.24W
06/20/2014 E0.88 INCH CUSTER NE PUBLIC
NICKEL SIZE HAIL WITH WINDS 40 MPH.
0247 PM HAIL 8 NE ANSLEY 41.37N 99.27W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0250 PM HAIL 7 ENE ANSLEY 41.33N 99.26W
06/20/2014 E1.25 INCH CUSTER NE PUBLIC
0541 PM HAIL 7 ENE NORTH PLATTE 41.17N 100.65W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0600 PM HAIL 10 N MAXWELL 41.22N 100.53W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0625 PM HAIL 11 NW CALLAWAY 41.40N 100.07W
06/20/2014 E1.25 INCH CUSTER NE PUBLIC
0639 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 E1.50 INCH LINCOLN NE TRAINED SPOTTER
0650 PM TSTM WND GST 13 N BRADY 41.21N 100.37W
06/20/2014 E70.00 MPH LINCOLN NE PUBLIC
0702 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 M1.50 INCH LINCOLN NE TRAINED SPOTTER
0706 PM HAIL 24 S ARNOLD 41.08N 100.19W
06/20/2014 E1.75 INCH CUSTER NE PUBLIC
0709 PM HAIL 7 N NORTH PLATTE 41.23N 100.77W
06/20/2014 M1.75 INCH LINCOLN NE TRAINED SPOTTER
0710 PM HAIL 9 NE NORTH PLATTE 41.22N 100.65W
06/20/2014 E0.88 INCH LINCOLN NE PUBLIC
0723 PM HAIL 22 S ARNOLD 41.11N 100.19W
06/20/2014 E2.75 INCH CUSTER NE STORM CHASER
0725 PM TSTM WND DMG 12 S MAYWOOD 40.48N 100.62W
06/20/2014 FRONTIER NE PUBLIC
OVERTURNED IRRIGATION PIVOT.
0729 PM HAIL 5 S MAYWOOD 40.59N 100.62W
06/20/2014 E1.00 INCH FRONTIER NE PUBLIC
0735 PM HAIL HALSEY 41.90N 100.27W
06/20/2014 E1.75 INCH BLAINE NE LAW ENFORCEMENT
0739 PM HAIL 3 N HALSEY 41.95N 100.27W
06/20/2014 E1.50 INCH BLAINE NE PUBLIC
0739 PM HAIL 3 NNW HALSEY 41.94N 100.29W
06/20/2014 E1.50 INCH THOMAS NE PUBLIC
0739 PM HAIL 3 NNW HALSEY 41.94N 100.29W
06/20/2014 E1.50 INCH THOMAS NE PUBLIC
0745 PM HAIL MAXWELL 41.08N 100.53W
06/20/2014 E1.00 INCH LINCOLN NE TRAINED SPOTTER
0745 PM HAIL 9 E WESTERVILLE 41.40N 99.22W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0748 PM HAIL 12 SSW NORTH PLATTE 40.97N 100.86W
06/20/2014 E1.00 INCH LINCOLN NE PUBLIC
0750 PM HAIL 12 S NORTH PLATTE 40.96N 100.77W
06/20/2014 E1.25 INCH LINCOLN NE PUBLIC
0801 PM HAIL 14 WSW OCONTO 41.06N 100.01W
06/20/2014 E1.75 INCH CUSTER NE PUBLIC
QUARTER TO GOLF BALL SIZE HAIL FOR THE LAST HALF HOUR AT
LOCATION. DITCHES FULL OF WATER DUE TO HEAVY RAIN.
0815 PM TSTM WND GST 7 E MOOREFIELD 40.69N 100.27W
06/20/2014 E60.00 MPH FRONTIER NE PUBLIC
0825 PM HAIL ANSLEY 41.29N 99.38W
06/20/2014 E1.00 INCH CUSTER NE TRAINED SPOTTER
0830 PM HAIL 6 SE OCONTO 41.08N 99.68W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
0842 PM HAIL 5 SSW CHAMBERS 42.14N 98.79W
06/20/2014 E1.00 INCH HOLT NE PUBLIC
0843 PM TSTM WND GST 9 S EUSTIS 40.53N 100.03W
06/20/2014 E70.00 MPH FRONTIER NE TRAINED SPOTTER
0920 PM HAIL 5 N WALLACE 40.91N 101.16W
06/20/2014 E1.75 INCH LINCOLN NE PUBLIC
0926 PM HAIL 9 SSW MASON CITY 41.10N 99.36W
06/20/2014 E1.00 INCH CUSTER NE PUBLIC
1019 PM HAIL 2 SSE HERSHEY 41.13N 100.99W
06/20/2014 E0.88 INCH LINCOLN NE TRAINED SPOTTER
&&
SPRINGERSpecial weather statement, Jun 20, 11:26 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1126 PM CDT FRI JUN 20 2014 NEZ059-210515- LINCOLN NE- 1126 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN COUNTY UNTIL 1215 AM CDT... AT 1120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF NORTH PLATTE TO 10 MILES SOUTHWEST OF LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAINFALL NEAR 1 INCH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LAKE MALONEY STATE RECREATION AREA... MAXWELL... KEITH... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 175 AND 190. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 64 AND 84. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 20, 11:28 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1128 PM CDT FRI JUN 20 2014 NEZ038-059-210515- CUSTER NE-LINCOLN NE- 1128 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN CUSTER COUNTIES UNTIL 1215 AM CDT... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GOTHENBURG TO JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAINFALL NEAR 1 INCH. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BRADY... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 197 AND 208. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jun 20, 11:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1135 PM CDT FRI JUN 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM HAIL 2 S NORTH PLATTE 41.10N 100.77W
06/20/2014 M0.88 INCH LINCOLN NE NWS EMPLOYEE
PENNY TO NICKEL IN SIZE.
&&
SJACOBSSpecial weather statement, Jun 20, 11:37 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1137 PM CDT FRI JUN 20 2014 NEZ038-059-210515- CUSTER NE-LINCOLN NE- 1137 PM CDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND WESTERN CUSTER COUNTIES UNTIL 1215 AM CDT... AT 1129 PM CDT...THE PUBLIC REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MAXWELL TO 8 MILES SOUTHWEST OF LAKE MALONEY STATE RECREATION AREA...AND MOVING EAST AT 25 MPH. A NATIONAL WEATHER SERVICE EMPLOYEE REPORTED NICKEL SIZE HAIL IN THE INDIAN HILLS SUBDIVISION OF NORTH PLATTE WITH THESE STORMS. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH VERY HEAVY RAINFALL OF 1 TO 2 INCHES. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LAKE MALONEY STATE RECREATION AREA... MAXWELL... KEITH... NORTH PLATTE SOUTH AND EAST... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 178 AND 191. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 71 AND 81. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 39 min |
| Jun 20, 7:14 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 46 min |
| Jun 20, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 44 min |
| Jun 20, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 45 min |
| Jun 20, 7:31 PM CDT | Areal Flood Advisory | LBF | Custer, Lincoln | 6 hr |
| Jun 20, 7:34 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 20, 7:35 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 40 min |
| Jun 20, 7:37 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 38 min |
| Jun 20, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 20, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 53 min |
| Jun 20, 8:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 49 min |
| Jun 20, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 46 min |
| Jun 20, 8:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 20, 8:16 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 29 min |
| Jun 20, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 38 min |
| Jun 20, 8:25 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 50 min |
| Jun 20, 8:31 PM CDT | Areal Flood Advisory | LBF | Blaine, Custer, Logan, Thomas | 6 hr |
| Jun 20, 8:31 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock | 44 min |
| Jun 20, 8:53 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 52 min |
| Jun 20, 9:08 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 52 min |
| Jun 20, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
| Jun 20, 9:18 PM CDT | Areal Flood Advisory | LBF | Garfield, Holt, Wheeler | 6 hr |
| Jun 20, 9:20 PM CDT | Areal Flood Advisory | LBF | Custer | 6 hr |
| Jun 20, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 44 min |
| Jun 20, 10:15 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 22 min |
| Jun 21, 12:52 AM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Holt, Lincoln, Loup, Wheeler | 6 hr |
| Jun 21, 1:06 AM CDT | Areal Flood Advisory | LBF | Custer, Garfield, Holt, Lincoln, Logan, Loup and 1 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.